Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and Heart Problems
Sep 20, 2007

I've been on atripla for about a year, recently I've experienced some heart fatigue. Dr's have done blood work, x-rays, blood pressure all negative. I've yet to see a cardiologist. I'm 54, in good shape, what tests would you reccommend, any history of heart disease and use of atripla?

Response from Dr. Pierone

Heart fatigue is a general term which is hard to know how to interpret. I assume that this means pain, pressure, or perhaps shortness of breath. Regardless, it should be discussed in detail with your doctor and evaluated. HIV medications have been linked to a greater risk of heart problems, but mainly the protease inhibitors, not NNRTI-based therapy like Atripla. Good luck!



Previous
Help with meds percription please
Next
newly infected

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement